Previous |  Up |  Next


Title: Twin prime problem in an arithmetic without induction (English)
Author: Mlček, Josef
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 17
Issue: 3
Year: 1976
Pages: 543-555
Category: math
MSC: 02H05
MSC: 02H15
MSC: 02H25
MSC: 03B25
MSC: 03C60
MSC: 10H15
MSC: 10N05
MSC: 11U05
idZBL: Zbl 0344.02039
idMR: MR0432450
Date available: 2008-06-05T20:52:05Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] J. L. BELL A. B. SLOMSON: Models and ultraproducts.NHPC 1969.
Reference: [2] A. MOSKOWSKI: Sentences undecidable in formalized arithmetic.NHPC 1952.
Reference: [3] J. R. SHOENFIELD: Mathematic Logic.Addison-Wesley 1967. MR 0225631


Files Size Format View
CommentatMathUnivCarol_017-1976-3_11.pdf 978Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo